Representations of the extensions of many-valued equivalence relations


Demirci M.

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.11, no.3, pp.319-341, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1142/s0218488503002107
  • Journal Name: INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.319-341
  • Keywords: fuzzy equivalence relation, many-valued equivalence relation, indistinguishability operator, extension of many-valued equivalence relation, extension of indistinguishability operator, extension of fuzzy equivalence relation
  • Akdeniz University Affiliated: Yes

Abstract

Two fundamental questions on the extensions of many-valued equivalence relations, whose solutions have a crucial concern for the applications of many-valued equivalence relations, axe explicitly stated to characterize the extensions of many-valued equivalence relations. Thereafter introducing the satisfactory solutions of these questions, the desirable characterizations of the extensions of many-valued equivalence relations are pointed out.